# SDR ASAA0874019

- Difficulty date: November 20, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,182 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AFT CARGO BAY BS 772 RBL 2 WATERLINE 153.  REMOVED CORROSION ON FLOOR SUPPORT.
